Join the 'Lutera' group to help and get support from people like you.
We found 298 questions associated with the 'Lutera' topic.
Posted 25 Jul 2013 by • 2 answers
I've been taking lutera for over 17 months now. I know a lot about it and that it's supposed to stop ovulation and all that. But I'm kind of paranoid right now. I have a period tracker that I still use, and it still shows me my ovulation day. Well, my boyfriend and I had unprotected ...
Posted 18 Oct 2012 by • 4 answers
I freak out over getting pregnant. It just happens. I've been on lutera for a month and 4 days and I had sex 2 days ago. My fertile days started yesterday and he came inside of me. I took all of my pills correctly except I took one of my pills 15 minutes late on accident. I want to know if ...
Posted 24 Apr 2012 by • 3 answers
Hey, I have a question about my birth control. I just started birth control 3 weeks ago. When I was at Planned Parenthood getting it, I asked all these questions... But it never quite sunk in. Haha. I'm on Lutera, I love it. So there are 21 white pills, and 7 pink pills. The pink pills are ...
Posted 12 Aug 2012 by • 3 answers
Posted 10 Oct 2014 by • 3 answers
I was wondering the side effects. It's my first time taking birth control and I'm really nervous about it. I'm worried about weight gain, my mood, and my libido! Please let me know. Seeing all these reviews are scaring me to be honest. Thanks!
Posted 19 Apr 2012 by • 1 answer
Im taking lutera nd this is my first month on 4 week already but was taking these medications but stopped on a friday(i did not finish the therapy) nd had unprotected sex on tuesday nd wednesday. Can you get pregnant?
Posted 4 Mar 2014 by • 2 answers
I started lutera back in January. Finished the first month, taking each pill everyday correctly. I had breakthrough bleeding a whole week on the active pills that month and then had my period. I waited until halfway though my second pack until I had sex without a condom. The next day after that I ...
Posted 8 days ago by • 1 answer
I've tried a few bc pills. A triphasic made me so physically sick & depressed I had to stop on 12th day. I took Lutera & thought I was ok, but my depression got worse & stopped after 9th month. I have very heavy, painful & irregular periods. So I don't think the copper iud ...
Posted 11 days ago by • 0 answers
I was on Lutera birth control for 10 months but it made my depression worse. I've tried many antidepressants & they've not helped. Has anyone found a birth control pill, patch etc. that did not make their depression worse? My doc doesn't recommend an IUD as I have major bleeding ...
Posted 31 May 2017 by • 2 answers
... but it stopped. About the 4th month of taking Lutera I experienced a lot of anxiety, depression, paranoia blurry vision and numbness in my arms and legs. I stopped taking it a couple of days ago but I still have all the symptoms. Does it take a long time to get out of your system. I went to the ...
Posted 12 days ago by • 0 answers
HI, I was on Lutera for bc & to regulate my irratic and painful periods. I stopped at the end of last pack which I was on for 10 months as I noticed my depression getting worse. I tried tri-Linyah a few years ago & had to stop on day 12, I was so physically sick and depressed beyond belief. ...
Birth Control - I have depression & anxiety problems but antidepressants don't work for me. I was on
Posted 2 Jun 2017 by • 1 answer
... Lutera bc pills for almost a year but just stopped because the depression was getting worse. I've also tried Ortho tri cyclen but had to stop that one after day 12, I was so nauseous & mental breakdowns. Does anyone who has depression find a pill that is ok for them? I don't think ...
Posted 3 Jun 2017 by • 1 answer
... depression and anxiety. I got off the pill last Saturday and I started taking SAMe the same day. I haven't seen any changes. I been taking the SAMe everyday for a week today and I still feel the same
Posted 16 days ago by • 0 answers
Hi, I was on Lutera for a year. I stopped 3 weeks ago because it was making depression worse. Ever since I had my period after stopping the last pack I've been sooo nauseous. Has anyone else had this? I haven't had sex since stopping the pill & also used a condom with the pill, so I ...
Posted 30 May 2017 by • 0 answers
I was on Lutera almost a year. The first few months were fine. I am a depressive person so I recently stopped taking Lutera. Now I'm so nauseous. No, I cannot be pregnant. Has anyone else experienced this? I've been off of for 2 weeks now & feel physically worse & mentally no ...
Related Condition Support Groups
Lutera Patient Information at Drugs.com
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)